As far as I know they are not the same thing, when I did my research they are from the same genus, as in they are the most similar to each other than any other two plants, but still not the same. I used Buriti oil internally and externally a couple of years back and for 4 months I didn't see any results. Buriti is in the same family as Aguaje, but they are not the same thing. The soil in which certain plants grow has a huge effect on them too. There is a testosterone pill called "Pink Magic" and it is always in limited supply because the herb is only cultivated in one area during one season of the year because that's when/where the most plant testosterones from this plant exist. Same thing with Buriti and Aguaje, they are similar, but not the same and need different types of soil to get the phytoestrogen content.<quoted text>
Are you sure they are not the same? Buriti is what they call aguaje in Brazil. They call it aguaje in Peru also known as moriche palm or mauritia flexuosa. Or at least online it says they are all the same fruit. They just have different names in the different south American countries. Please let me know. Anyways its been a month since I have been taking Aguaje powder internally. My starting measurements were 36-29-43 now after a month I am 36-27-45 . I was already an hourglass shape (I had hips but not much butt) after a month my butt has increased its looking good. I was rubbing the fish oil on my butt but I stopped about 2 weeks ago. I do a few squats, donkey kicks, and side kicks about 3 times a week and a few brunches to keep my stomach down. I plan on continuing with this regimen at least 3 more months. I also have had some good hair growth and my nails are stronger.
I'm glad to hear your success with Aguaje, just be VERY VERY careful with it, it has strong phytoestrogens so if you have or have a family history of breast or reproductive cancers, endometriosis, are taking birth control, have blood clotting problems, varicose veins, a hormonal problem, or have any other reproductive problems, you shouldn't be taking it anymore.